Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Generalized matrix functions


Authors: Marvin Marcus and Henryk Minc
Journal: Trans. Amer. Math. Soc. 116 (1965), 316-329
MSC: Primary 15.20
DOI: https://doi.org/10.1090/S0002-9947-1965-0194445-9
MathSciNet review: 0194445
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Marvin Marcus, The permanent analogue of the Hadamard determinant theorem, Bull. Amer. Math. Soc. 69 (1963), 494-496. MR 0153688 (27:3649)
  • [2] -, The use of multilinear algebra for proving matrix inequalities, Recent Advances in Matrix Theorem (Proc. Advanced Seminar, Math. Res. Center, U. S. Army, Univ. of Wisconsin, Madison, Wis., 1963), pp. 61-80, Univ. Wisconsin Press, Madison, Wis., 1964. MR 0177994 (31:2252)
  • [3] M. Marcus and J. L. McGregor, Extremal properties of Hermitian matrices, Canad. J. Math. 8 (1956), 524-531. MR 0080624 (18:273f)
  • [4] Marvin Marcus and Henryk Minc, Inequalities for general matrix functions, Bull. Amer. Math. Soc. 70 (1964), 308-313. MR 0158896 (28:2118)
  • [5] -, A survey of matrix theory and matrix inequalities, Allyn and Bacon, Boston, Mass., 1964. MR 0162808 (29:112)
  • [6] Marvin Marcus and Morris Newman, Inequalities for the permanent function, Ann. of Math. (2) 75 (1962), 47-62. MR 0136628 (25:96)
  • [7] Henryk Minc, A note on an inequality of M. Marcus and M. Newman, Proc. Amer. Math. Soc. 14 (1963), 890-892. MR 0155844 (27:5778)
  • [8] I. Schur, Über endliche Gruppen und Hermitesche Formen, Math. Z. 1 (1918), 184-207. MR 1544291
  • [9] B. L. van der Waerden, Aufgabe 45, Jber. Deutsch. Math.-Verein. 35 (1926), 117.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15.20

Retrieve articles in all journals with MSC: 15.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0194445-9
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society